Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1976, Volume 44, Issue 4

The Estimation of Linear Differential Equations with Constant Coefficients<751:TEOLDE>2.0.CO;2-3
p. 751-764

P. M. Robinson

This paper is concerned with the estimation of a system of simultaneous linear differential equations that involves predetermined variables. The system is replaced by a discrete approximation that is most conveniently handled in the frequency domain. Our method of estimation is nonlinear least squares. We state conditions under which the estimators will have asymptotically desirable properties. The most notable of these is an aliasing condition on the predetermined variables.

Log In To View Full Content